# SDR CA190719010

- Difficulty date: July 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 26,538 hours
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: HAL035AVH1009759
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN FLIGHT, CABIN PORTABLE FIRE EXTINGUISHER LOCATED BEHIND LAST ROW OF SEAT ON LH SIDE STARTED LEAKING EXTINGUISHING AGENT (HALON 1211). PLEASE NOTE THE PHOTO WHICH SHOWS THE O RING BETWEEN THE CYLINDER AND THE EXTINGUISHING HEAD/NOZZLE ASSY EXPOSED. IT APPEARS THAT THE HEAD ASSY HAD BACKED OFF FROM THE CYLINDER. THIS WAS WHERE THE EXTINGUISHING AGENT WAS REPORTED TO BE LEAKING FROM. (TC# 20190719010)
